# SDR AC2A685K001

- Difficulty date: December 7, 2010
- Submitted: December 12, 2010
- Operation: Air carrier
- Aircraft: N427HV
- Make and model: Bell 427
- Aircraft serial: 56069
- Aircraft time: 1,937 hours
- Engine: Pwc PW207D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Warning Light
- Condition: Illuminated
- Location: M/R Transmission
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAD JUST LEFT, ENROUTE, FOR AN ACFT SWAP WHEN A TRANSMISSION CHIP LT LIGHT ILLUMINATED. FOLLOWED EMERGENCY PROCEDURES AND LANDED AS SOON AS POSSIBLE AT SHIPPING PAD.
